Alert archive / New Jersey / Flood Watches in 2025

Flood Watch 4, NWS Philadelphia/Mount Holly

July 1, 2025New Castle County, Delaware; 6 counties in Pennsylvania; 9 counties in New Jersey

NWS Philadelphia/Mount Holly issued this flood watch at Jul 1, 2025, 2:30 AM EDT for New Castle County, Delaware; 6 counties in Pennsylvania; 9 counties in New Jersey. It took effect at Jul 1, 2025, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2025, 2:30 AM EDT (06:30 UTC)
In effect from
Jul 1, 2025, 2:00 PM EDT
Expired
Jul 1, 2025, 9:58 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Salem County, NJ, Somerset County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2025-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2025-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

168 
WGUS61 KPHI 010630
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
230 AM EDT Tue Jul 1 2025

DEZ001-NJZ009-010-012-013-015>019-PAZ060-070-071-101>106-012000-
/O.NEW.KPHI.FA.A.0004.250701T1800Z-250702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Freehold, Cherry Hill, Pottstown,
Lansdale, Philadelphia, Kennett Square, Trenton, Perkasie, Mount
Holly, Chalfont, Morrisville, Somerville, West Chester,
Collegeville, Doylestown, Glassboro, Norristown, Pennsville,
Wilmington, Oxford, New Brunswick, Reading, Media, Honey Brook,
Moorestown, Camden, and Flemington
230 AM EDT Tue Jul 1 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE 
TONIGHT...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle, New Jersey, including the following areas, 
  Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern 
  Burlington, Salem, Somerset and Western Monmouth, and 
  Pennsylvania, including the following areas, Berks, Delaware, 
  Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia, 
  Upper Bucks, Western Chester and Western Montgomery.

* WHEN...From 2 PM EDT this afternoon through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Another round of heavy showers and thunderstorms is expected
    to develop Tuesday afternoon and continue into the evening.
    These storms will have the potential to bring rainfall
    amounts of 1 to 3 inches within a brief period of time
    leading to flash flooding. Localized total rainfall amounts
    up to 4 inches will be possible before showers and storms
    wind down overnight Tuesday night.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Fitzsimmons
2 follow-up statements
755 
WGUS61 KPHI 011911
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
311 PM EDT Tue Jul 1 2025

DEZ001-NJZ009-010-012-013-015>019-PAZ060-070-071-101>106-020600-
/O.CON.KPHI.FA.A.0004.000000T0000Z-250702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Chalfont, Morrisville, Media,
Collegeville, Freehold, Honey Brook, Doylestown, Wilmington,
Pottstown, Reading, Oxford, Lansdale, New Brunswick, Perkasie,
Trenton, Moorestown, Philadelphia, Camden, Kennett Square,
Glassboro, Flemington, Cherry Hill, Mount Holly, West Chester,
Somerville, Norristown, and Pennsville
311 PM EDT Tue Jul 1 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle, New Jersey, including the following areas, 
  Camden, Gloucester, Hunterdon, Mercer, Middlesex, Northwestern 
  Burlington, Salem, Somerset and Western Monmouth, and 
  Pennsylvania, including the following areas, Berks, Delaware, 
  Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia, 
  Upper Bucks, Western Chester and Western Montgomery.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Another round of heavy showers and thunderstorms is moving
    through These storms will have the potential to bring
    rainfall amounts of 1 to 3 inches within a brief period of
    time leading to flash flooding. Localized total rainfall
    amounts up to 4 inches will be possible before showers and
    storms wind down overnight Tuesday night.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Hoeflich
551 
WGUS61 KPHI 020158
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
958 PM EDT Tue Jul 1 2025

DEZ001-NJZ009-010-012-013-015>019-PAZ060-070-071-101>106-020300-
/O.CAN.KPHI.FA.A.0004.000000T0000Z-250702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Kennett Square, Camden, Lansdale,
Moorestown, Media, New Brunswick, Collegeville, Cherry Hill,
Pottstown, Chalfont, Perkasie, Norristown, Oxford, Wilmington,
Reading, Trenton, Philadelphia, Morrisville, Mount Holly,
Somerville, Doylestown, Glassboro, Honey Brook, West Chester,
Pennsville, Flemington, and Freehold
958 PM EDT Tue Jul 1 2025

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for portions of northern Delaware, 
including the following area, New Castle, New Jersey, including the 
following areas, Camden, Gloucester, Hunterdon, Mercer, Middlesex, 
Northwestern Burlington, Salem, Somerset and Western Monmouth, and 
Pennsylvania, including the following areas, Berks, Delaware, 
Eastern Chester, Eastern Montgomery, Lower Bucks, Philadelphia, 
Upper Bucks, Western Chester and Western Montgomery.

Flash flooding is no longer expected to pose a threat, however some 
additional creeks and rivers may near or go into flood overnight. 
Please continue to heed remaining road closures.

$$

Gorse

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Jun 30, 8:03 PM EDT, 6 hours 27 minutes earlier.

Area forecast discussion, Jun 30, 8:03 PM EDT, 6 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
803 PM EDT Mon Jun 30 2025

.SYNOPSIS...
The stalled front across the southern half of the region will
slowly return northward as a warm front through tonight
followed by a cold front later Tuesday. High pressure builds
closer later Wednesday into Thursday before settling over our
area on Friday and into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
The first round of showers and thunderstorms associated with the
lifting warm front and daytime heating has exited the
area. We are now on to round 2. Showers and thunderstorms
associated with an approaching short wave/vorticity impulse continue
to develop to our southwest and will move across our area over
the next few hours. There remains enough instability and shear
for an occasional strong to severe storm to develop. However,
heavy rainfall and the possibility of localized flooding,
especially areas that received heavy rainfall earlier may be the
greater concern.

The third round of showers and thunderstorms is also possible
overnight/after midnight. However, these storms likely will not
be as severe and should be more progressive.

The silver-lining is that the rain-cooled air from the
afternoon storms have allowed us to cancel the Heat Advisory
that was previously in effect across the urban corridor. Lows
tonight will be in the upper 60s to upper 70s.

For Tuesday, with the warm front well north of the region and
the entire forecast area in the warm sector, another round of
severe thunderstorms and flash flooding is expected. In the
upper levels, an upper-level trough is forecast to shift
eastward and amplify some as it overspreads the Northeast and
Mid-Atlantic. This will drive a cold front across our region
later Tuesday.

In terms of the set-up for the second half of Tuesday, shear
will be more notable, around 30 kts of deep layer shear (0-6km).
Also, highs in the upper 80s to low 90s with dew points in the
low to mid 70s will provide an environment for growing
instability ahead of the cold front, with MUCAPE values likely reaching
3000J/kg. At this time, there is still some uncertainty on how
well the shear and areas of higher CAPE overlap along with the
timing of the cold front. Another uncertainty is the
possibility of morning convection. If lingering early morning
convection remains more widespread and takes longer to dissipate
and clouds linger longer, this will have impacts on how well we
destabilize before the cold front. Right now, the morning
activity looks to be done by the mid-morning hours of Tuesday
with enough time to get moderate instability. The latest severe
weather outlook continues with a Slight (2/5) risk for most of
our area with the remainder of the area (Poconos and coastal
strip) in a Marginal (1/5) risk. The primary threat will be
damaging wind gusts.

One other key impact point for Tuesday is a flash flooding threat.
Most of the area is in a Slight (2/4) Risk for excessive
rainfall with the Poconos and high elevations of northwest NJ in
a Marginal (1/4) Risk. PWAT values will rise
to 2-2.5 inches with warm cloud depth of 10-12 kft, so the
signal is there for the convection to be sufficient rainfall
producers. The good news is that the convection will be moving
but any training of showers or thunderstorms could lead to
increased concern for localized flash flooding. There is also a
signal for some frontogenetic forcing with the cold front which
could also enhance the precipitation rates with the convection.

While heat index values will be in the upper 90s Tuesday across
the Philly Metro, the criteria for a Heat Advisory changes on
July 1st to a heat index of 100 to 104 degrees for two
consecutive hours. A few locations near Philly may touch a 100
heat index, but it is not forecast to be widespread enough at
this time to warrant a heat advisory.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The severe threat looks to come to an end around 00Z-03Z Wednesday,
but given the front slowing down Tuesday night, it is still near the
coastal areas by Wednesday morning. This will continue to lead to
the potential for lingering coverage of some showers or an isolated
rumble of thunder through Tuesday night into Wednesday morning. Lows
Tuesday night are in the mid 60s to low 70s.

Heading into Wednesday, our Tuesday cold front should be south and
east of our area by midday, and while temperatures do not look to
drop much, the dew points are forecast to lower some in the wake of
the cold front. Despite the presence of the upper-level trough, less
in the way of deeper moisture should keep the instability lower as
well. Given surface high pressure building closer to our area with
time, the chance for any showers and thunderstorms at this time is
little to none for the remainder of Wednesday into Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The upper level trough looks to become reinforced as it remains
across much of the Northeast through the end of the work week before
moving offshore over the weekend. At the surface, a high pressure
system continues to build in Thursday before settling over our area
on Friday and Saturday and moving offshore on Sunday.

While high pressure will be increasingly in control, a weak cold
front looks to sink southward during the afternoon and evening on
Thursday. This cold front looks to set off some showers and maybe an
isolated thunderstorm for areas near and NW of I-78. The remainder
of the forecast looks dry until Sunday when the high moves offshore.

Daytime temperatures in the 80s for most through Saturday, with
temperatures look to warm closer to 90 on Sunday. Dew points are
forecast to be in the low to mid 60s before increasing to around 70
on Sunday. Overall, the most pleasant day does look to be Friday
which should make for a nice forecast for the 4th of July.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Primarily VFR outside of any thunderstorms.
Restrictions are possible with scattered showers and
thunderstorms. There are two possible windows of thunderstorms.
00z-04z is the more likely time period to affect everyone, then
04z-08z is less likely to affect all areas. Due to outflow
boundaries, winds are all over the compass, but should favor
more of a south to southeast direction early this evening.
Winds may become variable for many areas overnight, then shift
to a more southwest direction overnight. Moderate confidence.

Tuesday...VFR to start. Restrictions likely with thunderstorms
in the afternoon (60-80%). Winds from the southwest around 10
kts gusting to 15 kts. Higher gusts possible in thunderstorms.
Moderate confidence.

Outlook...

Tuesday Night...Restrictions likely (40-60%) with showers and
thunderstorms moving through.

Wednesday through Saturday...VFR. No significant weather.

&&

.MARINE...
SCA conditions build overnight and into Tuesday. Seas 3-4 feet
tonight build to 3-5 feet early Tuesday morning across the
southern waters and spread north. Seas expected to be 4-6 feet
by Tuesday afternoon. South-southwest winds 15-20 kts tonight
build to 20-25 kts in the afternoon.

Outlook...

Tuesday night...SCA conditions continue through 06Z.

Wednesday into Saturday...Sub-SCA conditions expected.

Rip Currents...

On Tuesday, winds turn more south-southwest and the period will
be around 7 seconds with breaking waves around 3 to 4 feet.
Thus, we will continue with the MODERATE risk for the
development of dangerous rip currents for the NJ Shore and LOW
risk for Delaware Beaches as flow will be more offshore there

For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. As a result, a LOW risk for the
development of rip currents will be in place for the Jersey
Shore and Delaware Beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 11 AM Tuesday to 2 AM EDT Wednesday
     for ANZ450.
     Small Craft Advisory from 5 AM Tuesday to 2 AM EDT Wednesday
     for ANZ451>455.

&&

SYNOPSIS...AKL/Guzzo/Hoeflich
NEAR TERM...AKL/MJL/Robertson
SHORT TERM...AKL/Guzzo
LONG TERM...AKL/Guzzo
AVIATION...Guzzo/MJL/Robertson
MARINE...Guzzo/Hoeflich/MJL
Hazardous weather outlook, Jun 30, 2:49 PM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
249 PM EDT Mon Jun 30 2025

MDZ012-015-019-020-011900-
Kent MD-Queen Annes-Talbot-Caroline-
249 PM EDT Mon Jun 30 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

	There is a MARGINAL RISK for severe thunderstorms on Monday.

 There is a MARGINAL RISK for excessive rainfall on Monday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

	There is a SLIGHT RISK for severe thunderstorms on Tuesday.

	There is a SLIGHT RISK for excessive rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MJL

In the hours before

Local storm report, Jul 1, 12:19 AM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1219 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     Flood            Reading                 40.34N 75.92W
06/30/2025                   Berks              PA   911 Call Center

            1 vehicle stuck under Spring Street
            underpass due to flooding. Fire Department
            has since cleared the scene.

&&

PF
Local storm report, Jul 1, 1:23 AM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
123 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Marine Tstm Wind 1 WNW Monmouth Beach    40.34N 73.99W
07/01/2025  M41 MPH          Monmouth           NJ   Mesonet

            Mesonet station XMNB Monmouth.

&&

DeSilva
Local storm report, Jul 1, 1:50 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
150 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     Flood            1 SW Robesonia          40.35N 76.14W
07/01/2025                   Berks              PA   Fire Dept/Rescue

            Vehicle stuck in the water.

&&

DeSilva
Local storm report, Jul 1, 1:54 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
154 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     Flood            Leesport                40.45N 75.97W
07/01/2025                   Berks              PA   Fire Dept/Rescue

            Traffic Advisory - 61 NB Closed Due To
            Flooding.

&&

DeSilva
Local storm report, Jul 1, 2:02 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
202 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Flood            Strausstown             40.50N 76.18W
07/01/2025                   Berks              PA   Trained Spotter

            Spotter Network: Interstate 78 is flooding
            under bridges.

&&

DeSilva
Local storm report, Jul 1, 2:14 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
214 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Tstm Wnd Dmg     1 W Bechtelsville       40.37N 75.65W
07/01/2025                   Berks              PA   Public

            Picture of tree down lying across Wissinger
            Rd in Bechtelsville. Time estimated.

&&

DeSilva

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:41 PM EDTSevere Thunderstorm WarningPHINew Castle64 min
Jul 1, 2:32 PM EDTSevere Thunderstorm WarningPHINew Castle43 min
Jul 1, 4:50 PM EDTSevere Thunderstorm WarningPHIKent, New Castle55 min
Jul 1, 5:04 PM EDTSevere Thunderstorm WarningPHIKent, Sussex56 min
Jul 1, 5:42 PM EDTSevere Thunderstorm WarningPHIKent, Sussex48 min
Jun 30, 11:20 PM EDTFlash Flood WarningPHIBerks4 hr
Jun 30, 11:47 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery43 min
Jul 1, 12:38 AM EDTSevere Thunderstorm WarningPHIChester, Delaware36 min
Jul 1, 6:15 AM EDTRiver Flood WarningPHIChester3 hr
Jul 1, 6:21 AM EDTAreal Flood WarningPHIDelaware2 hr
Jul 1, 2:58 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia47 min
Jul 1, 3:00 PM EDTFlash Flood WarningPHIChester4 hr
Jul 1, 3:06 PM EDTRiver Flood WarningPHIChester, Delaware8 hr
Jul 1, 3:31 PM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia4 hr
Jul 1, 3:34 PM EDTSevere Thunderstorm WarningPHIBerks56 min
Jul 1, 3:39 PM EDTSevere Thunderstorm WarningPHIBucks, Philadelphia66 min
Jul 1, 4:27 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Lehigh, Montgomery63 min
Jul 1, 4:44 PM EDTFlash Flood WarningPHIChester4 hr
Jul 1, 4:47 PM EDTTornado WarningPHIBerks, Montgomery28 min
Jul 1, 4:55 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery4 hr
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton38 min
Jul 1, 5:14 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery4 hr
Jun 30, 9:38 PM EDTSpecial Marine WarningPHI67 min
Jul 1, 12:05 AM EDTSpecial Marine WarningPHI37 min
Jul 1, 1:47 PM EDTSpecial Marine WarningPHI58 min
Jul 1, 3:22 PM EDTSpecial Marine WarningPHI83 min
Jul 1, 4:25 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean50 min
Jul 1, 4:36 PM EDTSpecial Marine WarningPHI84 min
Jul 1, 5:00 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI2 hr
Jul 1, 5:14 PM EDTSpecial Marine WarningPHI91 min
Jul 1, 5:14 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean61 min
Jul 1, 5:43 PM EDTSpecial Marine WarningPHI98 min
Jul 1, 6:11 PM EDTFlash Flood WarningPHIOcean4 hr
Jul 1, 6:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean58 min
Jul 1, 6:35 PM EDTSpecial Marine WarningPHI115 min
Jul 1, 6:39 PM EDTSpecial Marine WarningPHI96 min
Jul 1, 6:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean46 min

Nearby

Flood Watches in New Jersey, 2025Flood Watches in Pennsylvania, 2025Flood Watches in Delaware, 2025Every flood watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.